American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32U40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] B. I. Abdullaev, A. A. Atamuratov and M. D. Vaisova. Analogue of the Lelong's theorem for $m - wsh$ functions. Contemporary Mathematics 662 (2016) 139-144.
Book volume table of contents   
View Article: PDF

[2] Taeyong Ahn. Equidistribution in higher codimension for holomorphic endomorphisms of $\mathbb{P}^k$. Trans. Amer. Math. Soc. 368 (2016) 3359-3388.
Abstract, references, and article information   
View Article: PDF

[3] Sławomir Kołodziej and Nguyen Ngoc Cuong. Weak solutions to the complex Monge-Amp\`ere equation on Hermitian manifolds. Contemporary Mathematics 644 (2015) 141-158.
Book volume table of contents   
View Article: PDF

[4] Eric Bedford and Sione Ma'u. Complex Monge-Ampère of a maximum. Proc. Amer. Math. Soc. 136 (2008) 95-101. MR 2350393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dan Coman. Entire pluricomplex Green functions and Lelong numbers of projective currents. Proc. Amer. Math. Soc. 134 (2006) 1927-1935. MR 2215761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tien-Cuong Dinh and Nessim Sibony. Green currents for holomorphic automorphisms of compact Kähler manifolds. J. Amer. Math. Soc. 18 (2005) 291-312. MR 2137979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia